Alert archive / Mississippi / River Flood Warnings in 2025
River Flood Warning 13, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Feb 12, 2025, 9:57 AM CST for Attala County, Mississippi. It took effect at Feb 13, 2025, 6:00 AM CST. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 12, 2025, 9:57 AM CST (15:57 UTC)
- In effect from
- Feb 13, 2025, 6:00 AM CST
- Expired
- Feb 13, 2025, 7:52 PM CST
- In force
- 14 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Attala County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 96 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yockanookany River near Kosciusko (KSCM6). The gauge peaked at 14.86 ft at Feb 14, 2025, 7:00 PM CST.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 21.5 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02484000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
888
WGUS44 KJAN 121557
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jackson MS
957 AM CST Wed Feb 12 2025
...The National Weather Service in Jackson MS has issued a Flood
Warning for the following rivers in Mississippi...
Tuscolameta Creek At Walnut Grove affecting Leake County.
Yockanookany River Near Kosciusko affecting Attala County.
Pearl River Near Carthage affecting Leake County.
Yockanookany River Near Ofahoma affecting Leake County.
Pearl River At Edinburg affecting Leake County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.water.noaa.gov/wfo/jan
The next statement will be issued this evening at 1000 PM CST.
&&
MSC079-130400-
/O.NEW.KJAN.FL.W.0012.250213T0320Z-250216T1800Z/
/WTGM6.1.ER.250213T0320Z.250214T1200Z.250216T0000Z.UU/
957 AM CST Wed Feb 12 2025
...FLOOD WARNING IN EFFECT FROM THIS EVENING TO EARLY SUNDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Tuscolameta Creek at Walnut Grove.
* WHEN...From this evening to early Sunday afternoon.
* IMPACTS...At 27.0 feet, Agricultural land along the river is
flooding.
* ADDITIONAL DETAILS...
- At 9:00 AM CST Wednesday the stage was 21.0 feet.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 27.0 feet Friday morning.
- Flood stage is 25.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (6 am CST)
Location Stg Stg Day/Time Thu Fri Sat
Tuscolameta Creek
Walnut Grove 25.0 21.0 Wed 9 am CST 25.9 27.0 26.1
&&
LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
3258 8953 3263 8960
$$
MSC007-130400-
/O.NEW.KJAN.FL.W.0013.250213T1424Z-250215T1500Z/
/KSCM6.1.ER.250213T1424Z.250214T0600Z.250214T2100Z.NO/
957 AM CST Wed Feb 12 2025
...FLOOD WARNING IN EFFECT FROM THURSDAY MORNING TO LATE SATURDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Yockanookany River near Kosciusko.
* WHEN...From Thursday morning to late Saturday morning.
* IMPACTS...At 15.0 feet, Water approaches the Natchez Trace Parkway
south of Kosciusko. Water floods lowlands along the reach of the
river.
* ADDITIONAL DETAILS...
- At 8:45 AM CST Wednesday the stage was 10.6 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 15.5 feet early Friday
morning.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (6 am CST)
Location Stg Stg Day/Time Thu Fri Sat
Yockanookany River
Kosciusko 15.0 10.6 Wed 8 am CST 14.8 15.4 14.4
&&
LAT...LON 3295 8972 3308 8964 3328 8945 3320 8933
3305 8950 3293 8958
$$
MSC079-130400-
/O.NEW.KJAN.FL.W.0014.250214T0600Z-000000T0000Z/
/CARM6.1.ER.250214T0600Z.250217T0600Z.000000T0000Z.NO/
957 AM CST Wed Feb 12 2025
...FLOOD WARNING IN EFFECT FROM LATE THURSDAY NIGHT UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Pearl River near Carthage.
* WHEN...From late Thursday night until further notice.
* IMPACTS...At 20.0 feet, Widespread flooding of lowlands upstream
and downstream of the State Highway 35 bridge is occurring.
* ADDITIONAL DETAILS...
- At 8:45 AM CST Wednesday the stage was 10.2 feet.
- Forecast...The river is expected to rise above flood stage
early Friday morning and continue rising to 19.0 feet early
Monday morning. Additional rises are possible thereafter.
- Flood stage is 17.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (6 am CST)
Location Stg Stg Day/Time Thu Fri Sat
Pearl River
Carthage 17.0 10.2 Wed 8 am CST 15.4 17.1 18.0
&&
LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
3266 8952 3263 8960
$$
MSC079-130400-
/O.NEW.KJAN.FL.W.0015.250215T0000Z-000000T0000Z/
/OFAM6.1.ER.250215T0000Z.250216T0000Z.000000T0000Z.NO/
957 AM CST Wed Feb 12 2025
...FLOOD WARNING IN EFFECT FROM FRIDAY EVENING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Yockanookany River near Ofahoma.
* WHEN...From Friday evening until further notice.
* IMPACTS...At 19.0 feet, Minor overbank flooding of farmland along
the river is occurring.
* ADDITIONAL DETAILS...
- At 8:45 AM CST Wednesday the stage was 8.4 feet.
- Forecast...The river is expected to rise above flood stage
Friday evening and continue rising to a crest of 20.5 feet
Saturday evening.
- Flood stage is 19.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (6 am CST)
Location Stg Stg Day/Time Thu Fri Sat
Yockanookany River
Ofahoma 19.0 8.4 Wed 8 am CST 15.0 17.3 20.1
&&
LAT...LON 3267 8975 3280 8976 3295 8972 3293 8958
3280 8964 3271 8964
$$
MSC079-130400-
/O.NEW.KJAN.FL.W.0016.250215T1500Z-000000T0000Z/
/ENBM6.1.ER.250215T1500Z.250216T1200Z.000000T0000Z.UU/
957 AM CST Wed Feb 12 2025
...FLOOD WARNING IN EFFECT FROM SATURDAY MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Pearl River at Edinburg.
* WHEN...From Saturday morning until further notice.
* IMPACTS...At 21.0 feet, Minor over bank flooding continues in
areas south of the river.
* ADDITIONAL DETAILS...
- At 8:45 AM CST Wednesday the stage was 11.1 feet.
- Forecast...The river is expected to rise above flood stage
late Saturday morning and continue rising to a crest of 21.5
feet Sunday morning.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (6 am CST)
Location Stg Stg Day/Time Thu Fri Sat
Pearl River
Edinburg 20.0 11.1 Wed 8 am CST 17.0 17.7 19.6
&&
LAT...LON 3280 8951 3285 8935 3289 8922 3277 8918
3273 8932 3268 8946
$$
73 follow-up statements
579
WGUS84 KJAN 130146
FLSJAN
Flood Statement
National Weather Service Jackson MS
746 PM CST Wed Feb 12 2025
...The Flood Warning is extended for the following rivers in
Mississippi...
Tuscolameta Creek At Walnut Grove affecting Leake County.
Yockanookany River Near Kosciusko affecting Attala County.
...The Flood Warning continues for the following rivers in
Mississippi...
Pearl River Above Philadelphia affecting Neshoba County.
Pearl River Near Carthage affecting Leake County.
Yockanookany River Near Ofahoma affecting Leake County.
Pearl River At Edinburg affecting Leake County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.water.noaa.gov/wfo/jan
The next statement will be issued Thursday morning at 800 AM CST.
&&
MSC079-131400-
/O.EXT.KJAN.FL.W.0012.250213T0146Z-250216T1800Z/
/WTGM6.1.ER.250212T2351Z.250214T1200Z.250216T0000Z.UU/
746 PM CST Wed Feb 12 2025
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO EARLY SUNDAY
AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Tuscolameta Creek at Walnut Grove.
* WHEN...From this evening to early Sunday afternoon.
* IMPACTS...At 27.0 feet, Agricultural land along the river is
flooding.
* ADDITIONAL DETAILS...
- At 7:00 PM CST Wednesday the stage was 25.3 feet.
- Forecast...The river is expected to rise to a crest of 27.0
feet Friday morning. It will then fall below flood stage
Saturday evening.
- Flood stage is 25.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Thu Fri Sat
Tuscolameta Creek
Walnut Grove 25.0 25.3 Wed 7 pm CST 26.7 26.8 25.0
&&
LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
3258 8953 3263 8960
$$
MSC007-131400-
/O.EXT.KJAN.FL.W.0013.250213T1200Z-250215T1800Z/
/KSCM6.1.ER.250213T1200Z.250214T0000Z.250215T0000Z.NO/
746 PM CST Wed Feb 12 2025
...FLOOD WARNING NOW IN EFFECT FROM THURSDAY MORNING TO EARLY
SATURDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Yockanookany River near Kosciusko.
* WHEN...From Thursday morning to early Saturday afternoon.
* IMPACTS...At 15.0 feet, Water approaches the Natchez Trace Parkway
south of Kosciusko. Water floods lowlands along
the reach of the river.
* ADDITIONAL DETAILS...
- At 6:45 PM CST Wednesday the stage was 13.3 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 15.5 feet tomorrow evening. It
will then fall below flood stage Friday evening.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Thu Fri Sat
Yockanookany River
Kosciusko 15.0 13.3 Wed 6 pm CST 15.5 15.0 13.7
&&
LAT...LON 3295 8972 3308 8964 3328 8945 3320 8933
3305 8950 3293 8958
$$
MSC099-131400-
/O.CON.KJAN.FL.W.0006.250213T1200Z-000000T0000Z/
/PLAM6.1.ER.250213T1200Z.250214T1800Z.000000T0000Z.NO/
746 PM CST Wed Feb 12 2025
...FLOOD WARNING REMAINS IN EFFECT FROM THURSDAY MORNING UNTIL
FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Pearl River above Philadelphia.
* WHEN...From Thursday morning until further notice.
* IMPACTS...At 14.0 feet, Water begins to cover some of the Burnside
Lake Water Park roadways and camp areas.
* ADDITIONAL DETAILS...
- At 6:45 PM CST Wednesday the stage was 11.4 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow morning and continue rising to a crest of 14.5 feet
early Friday afternoon.
- Flood stage is 13.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Thu Fri Sat
Pearl River
Philadelphi 13.0 11.4 Wed 6 pm CST 13.9 14.5 14.3
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
MSC079-131400-
/O.CON.KJAN.FL.W.0014.250214T0600Z-000000T0000Z/
/CARM6.1.ER.250214T0600Z.250217T0600Z.000000T0000Z.NO/
746 PM CST Wed Feb 12 2025
...FLOOD WARNING REMAINS IN EFFECT FROM LATE THURSDAY NIGHT UNTIL
FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Pearl River near Carthage.
* WHEN...From late Thursday night until further notice.
* IMPACTS...At 20.0 feet, Widespread flooding of lowlands upstream
and downstream of the State Highway 35 bridge is occurring.
* ADDITIONAL DETAILS...
- At 6:45 PM CST Wednesday the stage was 13.0 feet.
- Forecast...The river is expected to rise above flood stage
early Friday morning and continue rising to a crest of 19.0
feet early Monday morning.
- Flood stage is 17.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Thu Fri Sat
Pearl River
Carthage 17.0 13.0 Wed 6 pm CST 16.7 17.6 18.4
&&
LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
3266 8952 3263 8960
$$
MSC079-131400-
/O.CON.KJAN.FL.W.0015.250215T0000Z-000000T0000Z/
/OFAM6.1.ER.250215T0000Z.250216T0000Z.000000T0000Z.NO/
746 PM CST Wed Feb 12 2025
...FLOOD WARNING REMAINS IN EFFECT FROM FRIDAY EVENING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Yockanookany River near Ofahoma.
* WHEN...From Friday evening until further notice.
* IMPACTS...At 19.0 feet, Minor overbank flooding of farmland along
the river is occurring.
* ADDITIONAL DETAILS...
- At 4:45 PM CST Wednesday the stage was 12.0 feet.
- Forecast...The river is expected to rise above flood stage
Friday evening and continue rising to a crest of 20.5 feet
Saturday evening.
- Flood stage is 19.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Thu Fri Sat
Yockanookany River
Ofahoma 19.0 12.0 Wed 4 pm CST 16.2 19.0 20.5
&&
LAT...LON 3267 8975 3280 8976 3295 8972 3293 8958
3280 8964 3271 8964
$$
MSC079-131400-
/O.CON.KJAN.FL.W.0016.250215T1500Z-000000T0000Z/
/ENBM6.1.ER.250215T1500Z.250216T1200Z.000000T0000Z.UU/
746 PM CST Wed Feb 12 2025
...FLOOD WARNING REMAINS IN EFFECT FROM SATURDAY MORNING UNTIL
FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Pearl River at Edinburg.
* WHEN...From Saturday morning until further notice.
* IMPACTS...At 21.0 feet, Minor over bank flooding continues in
areas south of the river.
* ADDITIONAL DETAILS...
- At 6:45 PM CST Wednesday the stage was 14.1 feet.
- Forecast...The river is expected to rise above flood stage
late Saturday morning and continue rising to a crest of 21.5
feet Sunday morning.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Thu Fri Sat
Pearl River
Edinburg 20.0 14.1 Wed 6 pm CST 17.4 18.2 20.9
&&
LAT...LON 3280 8951 3285 8935 3289 8922 3277 8918
3273 8932 3268 8946
$$
DB084
WGUS84 KJAN 131647
FLSJAN
Flood Statement
National Weather Service Jackson MS
1047 AM CST Thu Feb 13 2025
...The Flood Warning is extended for the following rivers in
Mississippi...
Yockanookany River Near Kosciusko affecting Attala County.
Tuscolameta Creek At Walnut Grove affecting Leake County.
Yockanookany River Near Ofahoma affecting Leake County.
Pearl River Near Carthage affecting Leake County.
Pearl River At Edinburg affecting Leake County.
...The Flood Warning continues for the following rivers in
Mississippi...
Pearl River Above Philadelphia affecting Neshoba County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.water.noaa.gov/wfo/jan
The next statement will be issued this evening at 1100 PM CST.
&&
MSC007-140500-
/O.EXT.KJAN.FL.W.0013.000000T0000Z-250216T0300Z/
/KSCM6.1.ER.250213T2230Z.250214T1200Z.250215T0900Z.NO/
1047 AM CST Thu Feb 13 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SATURDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Yockanookany River near Kosciusko.
* WHEN...Until late Saturday evening.
* IMPACTS...At 15.0 feet, Water approaches the Natchez Trace Parkway
south of Kosciusko. Water floods lowlands along the reach of the
river.
* ADDITIONAL DETAILS...
- At 9:45 AM CST Thursday the stage was 14.4 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 15.5 feet tomorrow morning.
- Flood stage is 15.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (6 am CST)
Location Stg Stg Day/Time Fri Sat Sun
Yockanookany River
Kosciusko 15.0 14.4 Thu 9 am CST 15.5 14.9 14.1
&&
LAT...LON 3295 8972 3308 8964 3328 8945 3320 8933
3305 8950 3293 8958
$$
MSC079-140500-
/O.EXT.KJAN.FL.W.0012.000000T0000Z-250217T1800Z/
/WTGM6.1.ER.250212T2351Z.250214T1200Z.250217T0000Z.UU/
1047 AM CST Thu Feb 13 2025
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Tuscolameta Creek at Walnut Grove.
* WHEN...Until early Monday afternoon.
* IMPACTS...At 27.0 feet, Agricultural land along the river is
flooding.
* ADDITIONAL DETAILS...
- At 10:00 AM CST Thursday the stage was 26.2 feet.
- Forecast...The river is expected to rise to a crest of 27.5
feet tomorrow morning.
- Flood stage is 25.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (6 am CST)
Location Stg Stg Day/Time Fri Sat Sun
Tuscolameta Creek
Walnut Grove 25.0 26.2 Thu 10 am CS 27.5 27.0 25.6
&&
LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
3258 8953 3263 8960
$$
MSC079-140500-
/O.EXT.KJAN.FL.W.0015.250215T0527Z-000000T0000Z/
/OFAM6.1.ER.250215T0527Z.250216T0600Z.000000T0000Z.NO/
1047 AM CST Thu Feb 13 2025
...FLOOD WARNING NOW IN EFFECT FROM FRIDAY EVENING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Yockanookany River near Ofahoma.
* WHEN...From Friday evening until further notice.
* IMPACTS...At 19.0 feet, Minor overbank flooding of farmland along
the river is occurring.
* ADDITIONAL DETAILS...
- At 9:45 AM CST Thursday the stage was 14.9 feet.
- Forecast...The river is expected to rise above flood stage
late tomorrow evening and continue rising to a crest of 20.5
feet early Sunday morning.
- Flood stage is 19.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (6 am CST)
Location Stg Stg Day/Time Fri Sat Sun
Yockanookany River
Ofahoma 19.0 14.9 Thu 9 am CST 15.9 19.8 20.5
&&
LAT...LON 3267 8975 3280 8976 3295 8972 3293 8958
3280 8964 3271 8964
$$
MSC079-140500-
/O.EXT.KJAN.FL.W.0014.250215T1930Z-000000T0000Z/
/CARM6.1.ER.250215T1930Z.250218T1145Z.000000T0000Z.NO/
1047 AM CST Thu Feb 13 2025
...FLOOD WARNING NOW IN EFFECT FROM SATURDAY AFTERNOON UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Pearl River near Carthage.
* WHEN...From Saturday afternoon until further notice.
* IMPACTS...At 20.0 feet, Widespread flooding of lowlands upstream
and downstream of the State Highway 35 bridge is occurring.
* ADDITIONAL DETAILS...
- At 9:45 AM CST Thursday the stage was 14.5 feet.
- Forecast...The river is expected to rise above flood stage
early Saturday afternoon and continue rising to 19.0 feet
early Tuesday morning. Additional rises are possible
thereafter.
- Flood stage is 17.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Fri Sat Sun
Pearl River
Carthage 17.0 14.5 Thu 9 am CST 14.8 16.4 17.8
&&
LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
3266 8952 3263 8960
$$
MSC079-140500-
/O.EXT.KJAN.FL.W.0016.250215T2300Z-000000T0000Z/
/ENBM6.1.ER.250215T2300Z.250217T1200Z.000000T0000Z.UU/
1047 AM CST Thu Feb 13 2025
...FLOOD WARNING NOW IN EFFECT FROM SATURDAY AFTERNOON UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Pearl River at Edinburg.
* WHEN...From Saturday afternoon until further notice.
* IMPACTS...At 21.0 feet, Minor over bank flooding continues in
areas south of the river.
* ADDITIONAL DETAILS...
- At 9:45 AM CST Thursday the stage was 16.0 feet.
- Forecast...The river will slowly rise to 21.5 feet Monday
morning.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (6 am CST)
Location Stg Stg Day/Time Fri Sat Sun
Pearl River
Edinburg 20.0 16.0 Thu 9 am CST 15.9 18.8 21.0
&&
LAT...LON 3280 8951 3285 8935 3289 8922 3277 8918
3273 8932 3268 8946
$$
MSC099-140500-
/O.CON.KJAN.FL.W.0006.000000T0000Z-000000T0000Z/
/PLAM6.1.ER.250213T1602Z.250215T1200Z.000000T0000Z.NO/
1047 AM CST Thu Feb 13 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Pearl River above Philadelphia.
* WHEN...Until further notice.
* IMPACTS...At 14.0 feet, Water begins to cover some of the Burnside
Lake Water Park roadways and camp areas.
* ADDITIONAL DETAILS...
- At 9:45 AM CST Thursday the stage was 13.0 feet.
- Forecast...The river is expected to rise to a crest of 14.5
feet Saturday morning.
- Flood stage is 13.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (6 am CST)
Location Stg Stg Day/Time Fri Sat Sun
Pearl River
Philadelphi 13.0 13.0 Thu 9 am CST 14.0 14.5 14.3
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$
7393
WGUS84 KJAN 140152
FLSJAN
Flood Statement
National Weather Service Jackson MS
752 PM CST Thu Feb 13 2025
...The Flood Warning is cancelled for the following rivers in
Mississippi...
Yockanookany River Near Kosciusko affecting Attala County.
MSC007-140300-
/O.CAN.KJAN.FL.W.0013.000000T0000Z-250214T0152Z/
/KSCM6.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
752 PM CST Thu Feb 13 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Yockanookany River Near Kosciusko.
* ADDITIONAL DETAILS...
- At 6:45 PM CST Thursday the stage was 14.5 feet.
- Forecast...The river is expected to fall to 9.1 feet Tuesday
evening.
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Fri Sat Sun
Yockanookany River
Kosciusko 15.0 14.5 Thu 6 pm CST 13.9 12.4 11.1
&&
LAT...LON 3295 8972 3308 8964 3328 8945 3320 8933
3305 8950 3293 8958
$$
CRWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Feb 12, 5:50 AM CST, 4 hours 7 minutes earlier.
Area forecast discussion, Feb 12, 5:50 AM CST, 4 hours 7 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
550 AM CST Wed Feb 12 2025
...New AVIATION...
.DISCUSSION...
Issued at 409 AM CST Wed Feb 12 2025
Through tonight:
An active 12-18 hours is on tap with potential for flash flooding
and severe weather through the early evening hours. Early this
morning, moderate rain continues to spread across northwestern
portions of the forecast area. Further south, areas which have had
a break over much of the overnight are beginning to see rain and
some thunderstorms increase as the next upper disturbance
approaches the area. Since yesterday, observed 2-3" of rain have
fallen in a corridor from near Monroe LA to Belzoni to Winona to
West Point. Outside of this area, amounts vary greatly with 1-2"
amounts common north of a Natchez to Jackson to De Kalb line. This
has lowered flash flood guidance in many areas, particularly
across the northern half of the area.
Looking ahead through today, convection developing with the
approach of a strong low level jet upstream from Southeast TX into
LA will build into central and southern portions of the forecast
area this morning, setting up our next SW-NE corridors of heavy
rainfall to come. Right now, it appears the higher rain amounts
today may occur just south of where the highest rainfall totals
have been so far. While this would be good news for those areas,
it does not mean areas further south are out of the woods.
Sufficient rain has already fallen in some areas further south
that higher rain rates today could still result in flooding. After
the morning round of heavy rain, another round of storms is
increasingly possible through the afternoon which could also
result in flooding issues. We will maintain the going Flood Watch
and also expand into the Meridian area to align more closely with
where greater rain amounts are anticipated today. If trends
through the morning hours are positive, we might be able to back
off on the Flood Watch in some of our northwestern areas early in
the day.
Turning to the severe threat, we're beginning the day with stable
conditions across essentially the entire area. Thus, convection
moving into the area within the next few hours with our morning
round of storms will be elevated, at least initially. However, as
a warm front lifts northward through the morning hours, it is
possible some of these early day storms could become surface based
as a more unstable airmass advects into the area. Therefore, an
isolated severe threat could exist before these storms move out of
the area by around midday. The evolution of these morning storms
will play a big role in severe potential for this afternoon, when
another round of storms is expected to develop. If morning storms
are so numerous and organized in such a way that stable outflow
holds the unstable air further south, the severe threat will be
more limited - at least geographically - during the afternoon and
evening. However, if the main corridor of storms this morning
tends to focus further north, closer to I-20, this would make it
more likely for the airmass to recover later today over a larger
portion of the area. Uncertainty over how much of the area might
be impacted by the next round of storms aside, the afternoon
storms are more likely to have instability to work with while
shear remains rather strong. These storms also have greater
potential to be discrete, with sufficient low level flow for
damaging wind gusts and sufficient low level turning, especially
along the warm front, for tornadoes to be possible. We also can't
rule out marginally severe hail, particularly with any discrete
storms. The cold front will ultimately begin to make greater
headway through the area beginning around sunset, ending rain
chances and the storm threat from west to east before midnight.
/DL/
Thursday through Tuesday:
Surface ridging will provide a brief break from the rainfall
Thursday and Friday as it traverses over the central CONUS.
Southerly flow will help Gulf moisture return to the region and
bring afternoon temps to the lower 70s to near 80 degrees by
Saturday.
Although warm temps are expected Saturday, rain will also return
as well as an upper-lvl trough progresses east, pushing a cold
front into the area. With mid-60 dewpoints, sufficient shear and
instability in place, strong to severe storms will be possible.
Continue to check back for updates as this system is several days
away. Depending on rainfall amounts from the next couple of days,
flooding could be possible with this system as soils will be
saturated and additional 1-2 inches of rain will be likely from
this system.
Post frontal passage will bring a cooler start to the new week.
Afternoon highs will range from the upper 40s in the northwest to
lower 60s in the southeast and overnight lows are expected to drop
to the upper 20s and lower 30s. Cold overnight lows could lead to
a widespread freeze Monday and Tuesday morning. /SW/
&&
.AVIATION...
(12Z TAFS)
Issued at 550 AM CST Wed Feb 12 2025
Poor flying conditions exist across most of the area this morning,
with ceilings and visibilities ranging as low as LIFR/IFR within a
broad area of SHRA and embedded TS moving across the area.
Widespread SHRA and TS activity will continue through most of the
day, and some storms could be severe with 50 kt wind gusts and
tornadoes possible this afternoon. Rain will end from west to east
this evening as a cold front moves across the area. Low clouds
will persist through the remainder of the TAF period, however,
with ceilings expected to remain in the IFR/MVFR range. /DL/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 72 42 53 37 / 100 80 0 0
Meridian 72 44 58 34 / 100 90 0 0
Vicksburg 70 40 51 36 / 100 50 0 0
Hattiesburg 82 50 65 39 / 90 90 0 0
Natchez 75 43 53 39 / 100 60 0 0
Greenville 62 35 45 32 / 100 20 0 0
Greenwood 67 37 49 32 / 100 60 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch through this afternoon for MSZ019-025>057-059-060.
LA...Flood Watch through this afternoon for LAZ007>009-015-016-
023>026.
AR...Flood Watch through this afternoon for ARZ074-075.
&&
DL/SWIn the hours before
Local storm report, Feb 12, 9:37 AM CST, 20 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
937 AM CST Wed Feb 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM Flood 2 SSW Chester 33.34N 89.25W
02/12/2025 Choctaw MS Trained Spotter
Stewart road closed due to high water from
South Union Road to Chester Mills Road due
to swelling of Besa Chitto Creek.
&&
LPThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 8:50 PM CST | Flood Watch | JAN | Adams, Attala, Carroll, Choctaw, Claiborne, Clay and 30 more | 23 hr |
| Feb 12, 9:06 AM CST | River Flood Warning | JAN | Hinds, Warren | 16 days |
| Feb 12, 9:06 AM CST | River Flood Warning | JAN | Madison, Yazoo | 21 days |
| Feb 12, 9:42 AM CST | River Flood Warning | JAN | Copiah, Simpson | 7 days |
| Feb 12, 9:42 AM CST | River Flood Warning | JAN | Lawrence | 8 days |
| Feb 12, 9:57 AM CST | River Flood Warning | JAN | Leake | 4 days |
| Feb 12, 9:57 AM CST | River Flood Warning | JAN | Leake | 9 days |
| Feb 12, 9:57 AM CST | River Flood Warning | JAN | Leake | 21 days |
| Feb 12, 9:57 AM CST | River Flood Warning | JAN | Leake | 21 days |
| Feb 12, 1:19 PM CST | Severe Thunderstorm Warning | JAN | Lamar, Marion | 56 min |
| Feb 12, 1:53 PM CST | Tornado Warning | JAN | Forrest, Lamar | 45 min |
| Feb 12, 2:13 PM CST | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 47 min |
| Feb 12, 2:14 PM CST | Tornado Warning | JAN | Copiah, Franklin, Lawrence, Lincoln, Simpson | 61 min |
| Feb 12, 2:51 PM CST | Tornado Warning | JAN | Claiborne, Jefferson | 21 min |
| Feb 12, 3:00 PM CST | Severe Thunderstorm Warning | JAN | Franklin, Jefferson | 45 min |
| Feb 12, 3:05 PM CST | Special Weather Statement | JAN | Smith | 55 min |
| Feb 12, 3:09 PM CST | Severe Thunderstorm Warning | JAN | Copiah | 51 min |
| Feb 12, 3:19 PM CST | Special Weather Statement | JAN | Adams, Claiborne, Jefferson | 56 min |
| Feb 12, 3:28 PM CST | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 47 min |
| Feb 12, 3:45 PM CST | Tornado Warning | JAN | Copiah, Lawrence, Lincoln | 45 min |
| Feb 12, 4:04 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 30 min |
| Feb 12, 4:19 PM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence, Simpson | 56 min |
| Feb 12, 4:59 PM CST | Flash Flood Warning | JAN | Adams, Claiborne, Copiah, Covington, Franklin, Jefferson and 4 more | 2 hr |
| Feb 12, 5:05 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jefferson Davis, Jones, Simpson, Smith | 55 min |
| Feb 12, 5:53 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Jones, Smith | 52 min |
| Feb 12, 5:55 PM CST | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Jones | 65 min |
Nearby
River Flood Warnings in Mississippi, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.